Sur les G -structures de type quaternionien

Edmond Bonan

Cahiers de Topologie et Géométrie Différentielle Catégoriques (1967)

  • Volume: 9, Issue: 4, page 389-463
  • ISSN: 1245-530X

How to cite

top

Bonan, Edmond. "Sur les $G$-structures de type quaternionien." Cahiers de Topologie et Géométrie Différentielle Catégoriques 9.4 (1967): 389-463. <http://eudml.org/doc/91056>.

@article{Bonan1967,
author = {Bonan, Edmond},
journal = {Cahiers de Topologie et Géométrie Différentielle Catégoriques},
keywords = {differential geometry},
language = {fre},
number = {4},
pages = {389-463},
publisher = {Dunod éditeur, publié avec le concours du CNRS},
title = {Sur les $G$-structures de type quaternionien},
url = {http://eudml.org/doc/91056},
volume = {9},
year = {1967},
}

TY - JOUR
AU - Bonan, Edmond
TI - Sur les $G$-structures de type quaternionien
JO - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY - 1967
PB - Dunod éditeur, publié avec le concours du CNRS
VL - 9
IS - 4
SP - 389
EP - 463
LA - fre
KW - differential geometry
UR - http://eudml.org/doc/91056
ER -

References

top
  1. [1] H. Akbar-Zadeh.Variétés finslériennes, Thèse, Paris (1959). 
  2. [2] H. Akbar-Zadeh et E. Bonan.Structure presque kählérienne sur le fibré tangent à une variété finslérienne. C. R. Acad. Sc., Paris, t. 259(1964), p. 5581. Zbl0122.16901MR164311
  3. [3] M. Berger.Sur les groupes d'holonomie homogènes des variétés riem anniennes, Thèse, Paris, (1955). 
  4. [4] M. Berger.Remarques sur les groupes d'holonomie des variétés riemanniennes, C. R. Acad. Sc., Paris, t. 262, (1966), p. 1313. [5] D. Bernard.Sur les G- structures, Thèse, Paris, (1960). Zbl0151.28301MR200860
  5. [6] E. Bonan.Sur les structures presque quaternioniennes, C.R. Acad. Sc., Paris, t. 258, (1964), p. 792. Zbl0135.22201MR161281
  6. [7] E. Bonan.Connexions presque quaternioniennes, C. R. Acad. Sc., Paris, t. 258, (1964), p. 1696. Zbl0135.22202MR161282
  7. [8] E. Bonan.Structures presque hermitiennes quaternioniennes, C. R. Acad. Sc., Paris, t. 258, (1964), p. 1988. Zbl0124.37602MR161283
  8. [9] E. Bonan.Tenseur de structure. C. R. Acad. Sc., Paris, t. 259, (1964), p. 45. Zbl0122.16904MR166741
  9. [10] E. Bonan.Structure presque quaternale, C. R. Acad. Sc., Paris, t. 261, (1965), p. 5445. Zbl0129.36502MR180941
  10. [11] E. Bonan.Sur les variétés riemanniennes à groupe d'holonomie G2 ou Spin (7), C. R. Acad. Sc., Paris, t. 262, (1966), p. 127. Zbl0134.39402
  11. [12] C. Ehresmann.Sur la théorie des espaces fibrés, Coll. Top. Alg., Paris, (1947). Zbl0039.39703
  12. [13] C. Ehresmann.Les connexions infinitésimales dans un espace fibré, Coll. Top. Alg., Bruxelles (1950). Zbl0054.07201
  13. [14] V.Y. Kraines.Topology of quaternionic manifolds, Bull. Amer. Math. Soc., (1965), p. 71. Zbl0134.18001MR198498
  14. [15] P. Libermann.Sur le problème d'équivalence de certaines structures infinitésimales, Annali di Matematica, (1954). Zbl0056.15401
  15. [16] P. Libermann.Sur les structures presque complexes et autres structures infinitésimales régulières, Bull. Soc. Math. France, 83 (1955) . Zbl0064.41702MR79766
  16. [17] A. Lichnerowicz.Généralisation de la géométrie kählérienne globale, Coll. Géométrie Différentielle, Louvain, (1951). Zbl0043.37401MR46121
  17. [18] A. Lichnerowicz.Théorie globale des connexions et des groupes d'holonomie, Dunod, Paris, (1954). Zbl0116.39101
  18. [19] A. Lichnerowicz.Géométrie des groupes de transformations, Dunod, Paris, (1958) . Zbl0096.16001MR124009
  19. [20] E. Martinelli.Annali di Matematica (4), 1960, p. 49. MR144289
  20. [21] M. Obata.Affine connections on manifolds with almost complex, quaternion or hermitian structure, Jap. J. Math., 26, (1956). Zbl0089.17203MR95290
  21. [22] M. Obata.Affine connections in a quaternion manifold and transformations preserving the structure, J. Math. Soc. Japan, 9, (1957). Zbl0080.15204MR95291
  22. [23] M. Obata.Hermitian manifolds with quaternion structure, Tôhoku Math. J., 10, (1958). Zbl0093.35403MR95292
  23. [24] H. Wakakuwa.On riemannian manifolds with homogenous holonomy groups Sp (n), Tôhoku Math. J., 10, (1958). Zbl0085.16302MR106488
  24. [25] H. Wakakuwa.On almost complex symplectic manifolds, Tôhoku Math. J., 12, (1960) . Zbl0094.35002
  25. [26] H. Wakakuwa.On some affine connections in manifolds with almost quaternion structure, Tensor, 11, (1961). Zbl0104.16701
  26. [27] H. Wakakuwa.On affine connections in an almost complex symplectic manifold, Tensor, 11, (1961). Zbl0096.37205

Citations in EuDML Documents

top
  1. Dmitri V. Alekseevsky, Stefano Marchiafava, Quaternionic-like structures on a manifold: Note I. 1-integrability and integrability conditions
  2. W. Królikowski, R. Michael Porter, Regular and biregular functions in the sense of Fueter - some problems
  3. Francisco Martín Cabrera, Almost hyper-Hermitian structures in bundle spaces over manifolds with almost contact 3 -structure
  4. René Michel, Problèmes d'analyse géométrique liés à la conjecture de Blaschke
  5. Wiesław Królikowski, Fueter regular mappings and harmonicity
  6. S. M. Salamon, Differential geometry of quaternionic manifolds

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.